# SDR CVGA20181127001

- Difficulty date: November 23, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N675CS
- Make and model: Cessna 750
- Aircraft serial: 7500163
- Aircraft time: 6,784 hours, 4,189 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE5435E0156246
- Condition: Chafed
- Location: Hyd A System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

AFTER TAKEOFF, ALL “A” SYSTEM HYDRAULIC FLUID WAS LOST. THE CREW DECLARED AN EMERGENCY AND LANDED SAFELY. MAINTENANCE FOUND A CHAFFED HYDRAULIC LINE ON THE LEFT INBOARD ELEVATOR POWER CONTROL UNIT.
